# SDR UPS08852270

- Difficulty date: April 20, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT ACCESSORY COMPT DOOR (STA 1540) HAS CRACK ON CENTER AREA.  REPAIRED AFT ACC COMPT DOOR IAW EO DC8-5350-7876-A.
